c-Distance and common fixed point theorem in cone metric spaces

  • Unique Paper ID: 180849
  • Volume: 12
  • Issue: 1
  • PageNo: 2993-2997
  • Abstract:
  • We introduced the notion of c-distance in a cone metric space and used it to establish a new common fixed point theorem by using the distance. This result generalizes several known fixed point theorems and has potential applications in functional analysis and optimization problems

Copyright & License

Copyright © 2025 Authors retain the copyright of this article. This article is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

BibTeX

@article{180849,
        author = {Poonam Sahu and Arvind Gupta and Roshni Sahu and Anupama Gupta and Praveen Shrivastava},
        title = {c-Distance and common fixed point theorem in cone metric spaces},
        journal = {International Journal of Innovative Research in Technology},
        year = {2025},
        volume = {12},
        number = {1},
        pages = {2993-2997},
        issn = {2349-6002},
        url = {https://ijirt.org/article?manuscript=180849},
        abstract = {We introduced the notion of c-distance in a cone metric space and used it to establish a new common fixed point theorem by using the distance. This result generalizes several known fixed point theorems and has potential applications in functional analysis and optimization problems},
        keywords = {cone metric space, common fixed point, c-distance.},
        month = {June},
        }

Cite This Article

  • ISSN: 2349-6002
  • Volume: 12
  • Issue: 1
  • PageNo: 2993-2997

c-Distance and common fixed point theorem in cone metric spaces

Related Articles